# SDR DALA2022072705173

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 H ENG DRAG FTG HOLES NBR 7 TO 10 WERE INPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #8, CORROSION ON FITTING BTW 10 TO 1 CLOCK POS ; HOLE #9, CORROSION ON SKIN AT 6 CLOCK POS ; HOLE #10 CORROSION ALL AROUND SKIN AND FITTING ; IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00223 HOLE #8; HOLE #9; HOLE #10 WERE REPAIRED PER ER/A 589987-14AD REV. B SECTION VI: PERMANENT REPAIR AND PRI 589987-14, REV. 4. (2335152)
